MathSciNet Relay Station
MathSciNet bibliographic data
MR179906 (31 #4143) 65.10
Nashed, M. Z. On general iterative methods for the solutions of a class of nonlinear operator equations. Math. Comp. 19 1965 14–24.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement